# SDR DL72S982548

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B VERT TORQUE BOX WEB HAS .5 INCH CRACK AT LWR LIGHTENING HOLE STA 1239 RT.  REPAIRED PER M/M 53-11-0 PG 832 TO 833.
